# SDR HALA0700105

- Difficulty date: March 14, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,000 hours, 3,701 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spring
- Condition: Broken
- Location: T/R Blocker Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON ARRIVAL PDX FOUND NR 1 ENG RT THRUST REVERSER BLOCKER DOOR 4TH FROM TOP BLOCKER DOOR SPRING BROKEN.  REMOVED AND REPLACED DOOR IAW MM78-31-14-004-002-N00.  INSTALLED NEW SPRING, REINSTALLED BLOCKER DOOR IAW MM 78-31-14-404-011-N00, OPERATED T/R SEVERAL TIMES OPS NML.
